# SDR SWIA2019080246114

- Difficulty date: June 15, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 40,728 hours, 34,161 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE INDICATIONS RBL 18 WL 112 APPROX. 3" LONG 50% FSH.  COMPLIED WITH FS 621.00 BULKHEAD WEB REPAIR IAW REO.
